# SDR DL73K990696

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L FS 1006 HAD CORROSION. REPAIRED PER SRM 53-10-3 FIG 1.
